Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

justagrl

Member
  • Posts

    41
  • Joined

  • Last visited

Reputation

0 Neutral
  1. You dont have to sign up for the autopayments. Once you get to the information page where your supposed to put your name and credit info if you try to close it out they ask you if you would prefer to get a one time shipment of it for 29.95 plus 6.95 shipping. Thats what i did. Sure you have to pay a little more but i figured just in case it doesnt work it would probably be easier in the long run. What do you mean by "if you try to close it out"? I ordered the $19.95 set from TV. Afte
  2. Does anyone have any tips on how to control how much foam comes out of these cans? I only want to use a walnut size amount of the BP, but the 2 times I've used this so far, I get a golf ball size amount and end up rinsing half of it down the sink. It seems like I press and release the nozzle quickly, but the foam that comes out expands very quickly to way more than I wanted.
  3. Add me to the list of people bummed that these Stridex Power Pads have been discontinued! I found them to be very gentle and effective (I only use them every other night). Because I only use them every other day, I have enough to get me through mid-June... So I guess I have a little time to find something else that will work as well and be just as gentle on my sensitive, post-Accutane skin! If anyone finds such a product, please share your findings!
  4. I used Dan's moisturizer at night while on Accutane and was happy with it. In the morning I used Olay moisturizer with spf 15 for sensitive skin. I thought that worked well too. (If you are going outside during the daytime, you'll want something with sunscreen in it.) For the rest of my body, I used Cetaphil moisturizing cream (the kind in the jar).
  5. I finished a 5-month course of Accutane about 6 months ago. I had severe cystic acne and Accutane cleared that up for me very well. I've been getting small little bumps lately. Most are just slightly pink and go away in about a day without getting a head on them at all. A few will turn into small pustules, but they also clear up within a few days. I've been getting more and more of these lately, and I feel as if my pores are clogged and need cleared out somehow. I have not been using any a
  6. I had to stop using Head and Shoulders shampoo 1 week into my Accutane treatment because my scalp was so itchy it was driving me insane. My derm said that Head and Shoulders is for people with oily scalp (dandruff). (I don't know why they make a dry scalp formula...) Anyway, I switched to Pantene Moisture Renewal shampoo and I had already been using that type of conditioner for years. Then at night, I massage some jojoba oil onto my scalp before bed. This seems to help me. My scalp is stil
  7. I'm currently taking 60mg (one 40mg pill and one 20mg pill). My derm suggested that I take them both at the same time because it's easier to remember to take medication once a day rather than twice a day. I asked if I could take one in the morning and one in the evening, but she just reiterated that she would just take them both at the same time because it's easier. So I'm not sure if that's the only reason, or if it works better to get the full 60mg into your body at once. So I just take bo
  8. I'm not sure if all versions of Carmex contain salicylic acid or not, but I know some do. You do NOT want to use any products with salicylic acid in it, because this will cause your lips to peel even more (it is an exfoliating agent). My derm recommended only Aquaphor or Vaseline. You said Vaseline didn't seem to work, but maybe you're not using enough. I would try applying it more often (every couple of hours if possible) and maybe really lather it on thick before you go to bed to let it wor
  9. I think I was at the 1 1/2 week or 2 week mark when my face practically stopped producing oil (or VERY little of it) and the skin on my nose started peeling. The nose peeling stopped after a few days. My face is slightly flakey before I put moisturizer on, but it is no where near as dry and flakey as it was when I was using benzoyl peroxide! (I'm a month into accutane now.) The rest of my body is dry, but not flakey or really itchy.. just dry and kind of bumpy in some areas (like I have perm
  10. To those of you who have benefited from cutting down on the amount of sugar that is in your diet, do artificial sweeteners seem to affect you negatively? I cut all cookies, cakes, muffins, ect.. out of my diet in July and it seems to have improved my acne. With the holidays coming up though, I have been wondering if I could have cookies or other desserts that are made with artificial sweeteners and still be ok. Any advice?
  11. I'm having the same problem right now! I have bought 4 different bottles of shampoo within the last 5 days trying to find something that will help! LOL! My dermatologist claims that Head and Shoulders shampoo is for people with an oily scalp, not a dry one. I've used Head and Shoulders Intensive Treatment (the orange shampoo) for years so I decided that it was too irritating for my scalp now. I had tried the Head and Shoulders Dry scalp care and the Sensitive Skin one, but then after my der
  12. Thanks for the response! So these "wax particulates" could appear furry like mold? Because what I see looks furry. Maybe it's just the cloudiness you've mentioned, but it's just attached to the brown gunk at the bottom... not an overall cloudiness to the whole bottle.
  13. I purchased a bottle of Dan's Jojoba Oil in June. I haven't used it for several months, but I went to get it out tonight to try it on my irritated scalp and I found what looks like mold growing in the bottom of the bottle. It's white and brown colored. The expiration date on the bottle is 01/10. Has anyone else experienced this? Is it, in fact, mold? I don't want to use it unless I find out this is not mold and is normal. I had also put a little bit of this jojoba oil into a small eye dro
  14. I did a little more research on this and two of my food concerns DO have the fat soluable form of Vitamin A in them (palmitate). Total cereal has 10% and 2% milk has 10%. I guess 20% isn't enough to increase the side effects by too much??
  15. Thanks for the info! I tried to ask my dermatologist about this and she just kind of blew me off by saying don't worry about the vitamin A in food. I'm the kind of person that likes to have an actual explanation, not just a quick answer. So thanks for explaining!
×